Arbres et processus de Bellman-Harris
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 2, p. 209-232
@article{AIHPB_1986__22_2_209_0,
     author = {Chauvin, B.},
     title = {Arbres et processus de Bellman-Harris},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {2},
     year = {1986},
     pages = {209-232},
     zbl = {0597.60078},
     mrnumber = {850757},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1986__22_2_209_0}
}
Chauvin, B. Arbres et processus de Bellman-Harris. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 2, pp. 209-232. http://www.numdam.org/item/AIHPB_1986__22_2_209_0/

[1] S. Asmussen, Some martingale methods in the limit theory of supercritical branching processes. Advances in Prob. and related topics, t. 5 (branching processes). Ed. Joffe and Ney, 1978. | MR 517529 | Zbl 0402.60083

[2] K.B. Athreya and P. Ney, Branching processes. Berlin, Springer, 1972. | MR 373040 | Zbl 0259.60002

[3] J.D. Biggins, Chernoff's theorem in the branching random walk. Journal of Applied Probability, t. 14, 1977, p. 630-636. | MR 464415 | Zbl 0373.60090

[4] M.D. Bramson, Maximal displacement of branching brownian motion. Communications on Pure and Applied Mathematics, t. 31, 1978. | MR 494541 | Zbl 0361.60052

[5] W. Feller, An introduction to probability theory and its applications, t. 2, Wiley, 1971. | MR 270403 | Zbl 0219.60003 | Zbl 0138.10207

[6] T.E. Harris, The theory of branching processes. Springer, 1963. | MR 163361 | Zbl 0117.13002

[7] P. Jagers, Branching processes with biological applications Wiley, 1975. | MR 488341 | Zbl 0356.60039

[8] P. Jagers and O. Nerman, The groath and composition of branching populations. Advances in Applied Probability, t. 16, 1984. | MR 742953 | Zbl 0535.60075

[9] A. Joffe, Remarks on the structure of trees with applications to supercritical Galton-Watson processes. Advances in Probability and related topics, t. 5 (branching processes). Ed. Joffe and Ney, 1978. | MR 517537 | Zbl 0414.60078

[10] A. Joffe, L. Le Cam and J. Neveu, Sur la loi des grands nombres pour des variables aléatoires de Bernoulli attachées à un arbre dyadique. C. R. Académie des Sciences de Paris, t. 277, 12 novembre 1973. | MR 341570 | Zbl 0292.60078

[11] H.P. Mckean, Application of Brownian motion to the equation of Kolmogorov-Petrovski-Piskunov. Communications on Pure and Applied Mathematics, t. 28, 1975. | MR 400428 | Zbl 0316.35053

[12] P.A. Meyer, Probability and potential. Blaisdell Publishing Company, 1966. | MR 205288 | Zbl 0138.10401

[13] P.A. Meyer, Martingales and stochastics integrals. I. Lectures Notes in Mathematics, t. 284, Springer, 1972. | Zbl 0239.60001

[14] O. Nerman, On the convergence of supercritical general C. M. J. branching processes. Z. F. W. Geb., t. 57, 1981. | MR 629532 | Zbl 0451.60078

[15] O. Nerman, The groath and composition of supercritical branching populations on general type spaces. A paraître.

[16] J. Neveu, Martingales à temps discret, Masson, 1972. | MR 402914

[17] J. Neveu, Arbres et processus de Galton-Watson. Annales de l'Inst. H. Poincaré, Vol. 22, n° 2, 1986. | Numdam | MR 850756 | Zbl 0601.60082